# SDR SWAA2016041851066

- Difficulty date: March 29, 2016
- Submitted: April 19, 2016
- Operation: Air carrier
- Aircraft: N463WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32467
- Aircraft time: 42,144 hours, 24,722 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Part number: 6910113
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY FWD RT SHIELD CORRODED, BETWEEN BS 767 - 792.  R & R SHIELD IAW SRM.
